# SDR CALA2014072100972

- Difficulty date: July 20, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 45,311 hours, 16,115 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5301
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS DOOR OPENING CREATED IAW SRM 55-10-09 REPAIR 4 TO FACILITATE RIB STATION 92.70 REPAIR AT 3 LOCATIONS.  LOWER INNER SPAR LOWER SKIN EXTERNAL DOUBLER TO BE INSTALLED AFTER RIB REPAIR COMPLETE.  INSTALLED REPAIR DOUBLER IAW SRM 55-10-01 REPAIR 11.  REINSPECT RT STABILIZER LOWER SKIN STATION 92.7 REPAIR WITHIN 56,000 FLIGHT CYCLES FROM REPAIR & REPEAT EVERY 9000 FLT CYCLES THEREAFTER IAW SRM 55-10-01 REPAIR 11.  DIP CTL 28394.
